# SDR CA990330023

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540F2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: LW10646
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE NR 1 ENGINE BEGAN TO LOSE POWER.  THE AIRCRAFT WAS DIVERTED AND LANDED WITHOUT INCIDENT.  POST-FLIGHT INSPECTION FOUND THE NR 6 CYLINDER PISTON NOT MOVING.  FURTHER INVESTIGATION FOUND THE CONNECTING ROD BROKEN.  THE ENGINE WAS REPLACED.
